I Was Taking Accutane Before and After my Rhinoplasty and Got Bumps?

I informed my doctor at our first meeting that I was taking accutane. He never said there was any risk of complications with surgery. After surgery, I started to notice my glabellar was swollen & a small knot formed under my left eyebrow. A few days later, a small bump appeared under the skin by my left nostril. My nose is starting to slowly bend again the way it was before the surgery, 1 of the main reasons for the surgery. Is this permanent? Are they cysts or callus? Do I need revision?

Doctor Answers (1)

The source of "bumps" after rhinoplasty can be several

+1

Hello,

Thank you for the question.  There are a handful of sources for "bumps" after a rhinoplasty.  Without examination, before and after photos, and more detailed history it is hard to know with certainty which of these are the source of your bumps.  Swelling should gradually subside and if this is the cause the bumps should go away.  Cartilage or bone should be fairly stable and would not wax and wane too much in size.  Inclusion cysts on the other hand would grow and potentially wax and wane in size.  You will need to have your plastic surgeon examine and discuss these possibilities with you.

All the best,

Dr. Remus Repta


Scottsdale Plastic Surgeon
5.0 out of 5 stars 98 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.